On-line Covering the Unit Square with Squares

Tom 57 / 2009

Janusz Januszewski Bulletin Polish Acad. Sci. Math. 57 (2009), 57-62 MSC: 52C15, 05B40. DOI: 10.4064/ba57-1-6

Streszczenie

The unit square can be on-line covered with any sequence of squares whose total area is not smaller than $4$.

Autorzy

  • Janusz JanuszewskiInstitute of Mathematics and Physics
    University of Technology and Life Sciences
    Kaliskiego 7
    85-796 Bydgoszcz, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek